Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sustanon and deca are negatives for cd4?
Dec 28, 2009

nelson hello have a question. I'm using deca durabolin 300 mg per week and Sustanon 250 mg every 2 weeks. this negatively affects my cd4?

Response from Mr. Vergel

They wont affect your CD4 cells, but your hormonal axis will be impaired when you get off and you will suffer anabolic steroid induced hypogonadism, which is not a good thing. Your body's own testosterone production shuts down on nandrolone and testosterone, and when people get off those compounds they remain with low testosterone for weeks and sometimes months. Depression, fatigue, sexual dysfunction and loss of muscle mass are common during that time. Some men never return to normal testosterone after they stop anabolics.

Just make sure that you stay on testosterone replacement with a testosterone gel if you can after you finish this treatment so that you do not have to crash due to hypogonadism.

More on my book "Built to Survive" available on amazon.com

Nelson



Previous
HIV treatments
Next
trying to gain weight

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement